# SDR AALA991555

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3515
- Make and model: Doug DC-9-82
- Aircraft serial: 49892
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Apu Comp
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1527 - AFTER TAKEOFF BOS CREW NOTICED SMOKE IN CABIN.  RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  CHANGED APU AND REPLACED BOTH WATER SEPARATOR BAGS.  CLEANED INSIDE OF WATER SEPARATOR AND ACCOMPLISHED PACK BURNOUT OF HIGH PRESSURE DUCTING.  ALL WORK ACCOMPLISHED PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
